# SDR DALA1158431702

- Difficulty date: September 23, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220724
- Condition: Delaminated
- Location: Te Flap
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING AREA FOUND DELAMINATED COMPOSITE REPAIR HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA AS PER B767-300 SRM 57-53-01 REPAIR 1 AND SRM 51-70-05 PAR 5A.
